Canonical forms for 𝒮 n-3 -structures in pseudo-riemannian manifolds
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 30 (1979) no. 2, pp. 143-157.
@article{AIHPA_1979__30_2_143_0,
     author = {Benenti, Sergio and Francaviglia, Mauro},
     title = {Canonical forms for $\mathcal {S}_{n-3}$-structures in pseudo-riemannian manifolds},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {143--157},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1979},
     mrnumber = {535370},
     zbl = {0459.53019},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1979__30_2_143_0/}
}
TY  - JOUR
AU  - Benenti, Sergio
AU  - Francaviglia, Mauro
TI  - Canonical forms for $\mathcal {S}_{n-3}$-structures in pseudo-riemannian manifolds
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1979
SP  - 143
EP  - 157
VL  - 30
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1979__30_2_143_0/
LA  - en
ID  - AIHPA_1979__30_2_143_0
ER  - 
%0 Journal Article
%A Benenti, Sergio
%A Francaviglia, Mauro
%T Canonical forms for $\mathcal {S}_{n-3}$-structures in pseudo-riemannian manifolds
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1979
%P 143-157
%V 30
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1979__30_2_143_0/
%G en
%F AIHPA_1979__30_2_143_0
Benenti, Sergio; Francaviglia, Mauro. Canonical forms for $\mathcal {S}_{n-3}$-structures in pseudo-riemannian manifolds. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 30 (1979) no. 2, pp. 143-157. http://archive.numdam.org/item/AIHPA_1979__30_2_143_0/

[1] S. Benenti, C. R. A. S. Paris, t. 283, 1976, p. 215-218 ; Rep. Math. Phys., t. 12, 1977, p. 311-316. | MR | Zbl

[2] S. Benenti, M. Francaviglia, The theory of separability of the Hamilton-Jacobi equation and its applications to General Relativity, in « Einstein Centennial Volumes », A. Meld Ed. (to appear). | MR

[3] S. Benenti, M. Francaviglia, Remarks on certain separability structures and their applications to General Relativity, GRG Journ. (to appear). | Zbl

[4] P. Stackel, Math. Ann., t. 42, 1893, p. 537-563. | JFM | MR

[5] A.A. Friedmann, Z. Phys., t. 10, 1922, p. 377.

[6] T. Levi-Civita, Math. Ann., t. 59, 1904, p. 383-397. | JFM | MR